# SDR MASA2016031312817

- Difficulty date: March 13, 2016
- Submitted: March 13, 2016
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 31,038 hours, 24,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD & MID CABIN EMERGENCY LIGHTS INOPERATIVE.  CHARGED BATTERIES.
